# SDR AALA201606209002

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 47,862 hours, 22,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL-TPA; RETURNED TO PHL; AC WAS GROUNDED: CREW REPORTED AN EXHAUST SMELL WHEN WAITING AN HOUR AND TWENTY MINS FOR TAKEOFF.  AFTER TAKEOFF A STONG DIRTY SOCK ODOR IN THE AFT SECTION OF THE AIRCRAFT WAS REPORTED.  CREW REPORTED FEELING NAUSEOUS, HEADACHES, DRY THROAT AND BURNING OF THE EYES.  AN EMERG WAS DECLARED AND THE FLT RETURNED TO PHL WHERE THE AC LANDED SAFELY AND WAS REMOVED FROM SERVICE.  MX ACCOMPLISHED ENGINE AND APU OPERATIONAL CHECKS WITH NO ODORS BEING NOTED.  AN INSPECTION OF THE DUCTS IN THE PACK BAY FOR EVIDENCE OF OIL WAS ACCOMPLISHED WITH NO DEFECTS NOTED.  TASK CARDS 26L00021001 AND 26L00021004 WERE ACCOMPLISHED WITH NO ODORS NOTED OR SOURCE OF THE ODOR IDENTIFIED.  AIRCRAFT WAS RETURNED TO SERVICE.
